# SDR SWIA200616300

- Difficulty date: February 20, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 11,030 hours, 9,915 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916420
- Part serial: 03041
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 6,124 hours, 5,040 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERONS STATUS MSG.  REPLACED SECU NR 1 IAW AMM 27-61-05, OPERATIONAL CHECK GOOD.
